# SDR DHL9970163D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CORROSION AT STRINGER 18L, BS 460 TO 480.  REMOVED SPLICES, CUT OUT DAMAGED STRINGER FROM 440 TO 480.  INSTALLED STRINGER PER SRM 53-40-3, INSTALLED STRINGER SPLICES PER SRM 51-30-2.
